# SDR DALA1113510667

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Unknown
- Location: Aft Pax Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH EA 06-465922-03 AD REV. B TEE CLIP REPLACEMENTS.  COMPLIED WITH EA 06-465922-03AD REV. B TEE CLIP REPLACEMENT.
